# SDR VNAA0201009

- Difficulty date: January 7, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 17,438 hours, 15,852 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND ELECTRONIC CONTROL UNIT AND LEFT HAND ALTERNATOR FAIL CAS MESSAGE AND ABORTED TAKEOFF.  THE MESSAGE CLEARED AS FLIGHT 4019 CLEARED THE RUNWAY AND THE CREW CONTACTED MAINTENANCE CONTROL WHO ADVISED THE CREW TO  ATTEMPT ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4019 THEN DEPARTED WITH NO FURTHER INCIDENTS.
